# SDR CALA2021121402360

- Difficulty date: December 14, 2021
- Submitted: December 15, 2021
- Operation: Air carrier
- Aircraft: N48127
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 28968
- Aircraft time: 86,600 hours, 21,727 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Beam
- Part number: 146N508990999
- Condition: Corroded
- Location: Sta1640bl0
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF AMES NR 0200-0146 B757-53-3-0572 UPPER CABIN FLOOR BEAM STA 1640 BL0 IS CORRODED. REMOVED CORROSION FROM UPPER CABIN FLOOR BEAM STA: 1640 BLO FOUN D TO BE (OUT OF LIMITS) I.A.W B757 SRM 53-00-51-1A-1 DETAIL III. ORIGINAL THICKNESS .125, .044 REMAINING,  REPAIR FLOOR BEAM IAW B757 SRM 53-00-51-29- ADD EMP:V921504   11
